# SDR IPXA2016102309739

- Difficulty date: October 5, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 14,673 hours, 9,563 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: A53278473201
- Condition: Cracked
- Location: Frame 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, MAIN CABIN FLOORBEAM ANGLE JUST FWD OF FRAME 79 IS CRACKED.  REPAIRED IAW EO A300-5310-62222-A.
